MAUDE Adverse Event Report: ARTHREX, INC. LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause of the reported failure is use error.
 
Event or Problem Description
It was reported on 09/14/2022 by a sales representative via email that an ar-1665bcsl implant system kit punch handle is loose and is hard to remove.This was discovered during a case with no patient harm.

Brand Name
LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19462380
Report Number1220246-2024-04865
Device Sequence Number20536180
Product Code MAI
UDI-Device Identifier00888867367265
UDI-Public00888867367265
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K191226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK
Device Catalogue NumberAR-1665BCSL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown